Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The slicing number of a knot

Charles Livingston

Algebraic & Geometric Topology 2 (2002) 1051–1060
Bibliography
1 N Askitas, Multi-$\#$ unknotting operations: a new family of local moves on a knot diagram and related invariants of knots, J. Knot Theory Ramifications 7 (1998) 857 MR1654633
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181 MR900252
3 T D Cochran, W B R Lickorish, Unknotting information from 4–manifolds, Trans. Amer. Math. Soc. 297 (1986) 125 MR849471
4 C M Gordon, Some aspects of classical knot theory, from: "Knot theory (Proc. Sem., Plans-sur–Bex, 1977)", Lecture Notes in Math. 685, Springer (1978) 1 MR521730
5 A Kawauchi, Distance between links by zero-linking twists, Kobe J. Math. 13 (1996) 183 MR1442205
6 W B R Lickorish, The unknotting number of a classical knot, from: "Combinatorial methods in topology and algebraic geometry (Rochester, N.Y., 1982)", Contemp. Math. 44, Amer. Math. Soc. (1985) 117 MR813107
7 J M Montesinos, Surgery on links and double branched covers of $S^{3}$, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R. H. Fox)", Princeton Univ. Press (1975) MR0380802
8 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387 MR0171275
9 Y Nakanishi, A note on unknotting number, Math. Sem. Notes Kobe Univ. 9 (1981) 99 MR634000
10 T Ohtsuki, Problems on invariants of knots and 3–manifolds, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 377 MR2065029
11 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288